MAUDE Adverse Event Report: MEDTRONIC EATONTOWN MAGNIFUSE BONE GRAFT; FILLER, BONE VOID, CALCIUM COMPOUND

MEDTRONIC EATONTOWN MAGNIFUSE BONE GRAFT; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 7509014
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This report is being submitted as part of remediation activities associated with capa # 643143, which is addressing mdr reporting gu idance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding bone grafts.It was reported that the product (14x25 magnifuse) was opened and placed on the sterile field like normal.The scrub tech noticed that the product was a lot larger than normal.It was measured and determined to be nearly twice the size of what was needed.Therefore, the product was discarded and not used.There was no patient symptom reported.There were no further complications reported regarding the event.

Brand Name
MAGNIFUSE BONE GRAFT
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer (Section G)
MEDTRONIC EATONTOWN
201 industrial way west
eatontown NJ 07724
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22410554
Report Number2246640-2025-00005
Device Sequence Number9795155
Product Code MQV
UDI-Device Identifier00613994986467
UDI-Public(01)00613994986467(17)250215
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082615
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2025
Device Model Number7509014
Device Catalogue Number7509014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date07/07/2025
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2524-2023
Patient Sequence Number1
Patient SexUnknown